MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562551
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile snare was to be used during colonoscopy procedure performed on (b)(6) 2025.During procedure, the snare did not cut through the polyp.The procedure was completed with another of the same device.There were no patient complications as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23423296
Report Number3005099803-2025-05611
Device Sequence Number9799005
Product Code FDI
UDI-Device Identifier08714729156659
UDI-Public(01)08714729156659(17)270418(10)33849693
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562551
Device Catalogue Number6255
Device Lot Number0033849693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/30/2025
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown